# SDR ALGA095160

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: General aviation
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- Aircraft time: 16,165 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A4148
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE A/F INSPECTION, CORROSION AND SEPARATION WAS NOTED ON LOWER SURFACE SKIN/SPAR INTERFACE IMMEDIATELY O/B OF GRIPFINGER.  REPLACED W/SERVICABLE PART.
